Alert 180mg Tablet

Contains :

Fexofenadine (180mg)

MRP  ₹

60

10 tablets in 1 strip

Manufacturer :

Alkem Laboratories Ltd

Uses :

Allergic conditions

How It Work?

Alert 180mg Tablet belongs to a class of medicines called antihistamines It blocks the natural chemical substance (histamine) produced in the body during an allergic state and subsides (lowers) your immune system’s response to these conditions.

Description

Alert 180mg Tablet is an anti-allergy medicine used in the treatment of allergic symptoms such as runny nose, congestion or stuffiness, sneezing, itching, swelling, and watery eyes. It also helps treat skin allergies with itching, redness, or swelling.

Alert 180mg Tablet may be taken with or without food, in the dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. Do not stop taking it without consulting your doctor.

The most common side effects are headache, drowsiness, dizziness, and nausea. Most of these are temporary and usually resolve with time. Please consult your doctor if any of these side effects do not resolve or persist for a longer duration.

Do not self-medicate or recommend your medicine to another person even if you see the similarity in symptoms. Consult your doctor to get the most benefit. Inform your doctor if you are suffering from any problems related to the kidneys, liver, or heart. Pregnant and breastfeeding mothers should not take this medicine without consulting a doctor.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander